# SDR 99FDEA00465

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Damaged
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 685 - DENTS IN UPPER FLANGE RADIUS OF BELLFRAME AT BS 1050 ABOVE STR 26L IN AFT CARGO.  CUT OUT DAMAGED AND INSTALL FILLER AND DOUBLER PER SRM 53-10-4 AND EA 7-5310-45407.
